Last update: Wed May 9 02:04:59 MDT 2018
@Article{Eklund:1964:AS,
author = "Carl R. Eklund",
title = "The {Antarctic} Skua",
journal = j-SCI-AMER,
volume = "210",
number = "2",
pages = "94--100",
month = feb,
year = "1964",
CODEN = "SCAMAC",
DOI = "https://doi.org/10.1038/scientificamerican0264-94",
ISSN = "0036-8733 (print), 1946-7087 (electronic)",
ISSN-L = "0036-8733",
bibdate = "Sat May 18 15:57:24 MDT 2013",
bibsource = "http://www.math.utah.edu/pub/tex/bib/sciam1960.bib",
URL = "http://www.nature.com/scientificamerican/journal/v210/n2/pdf/scientificamerican0264-94.pdf",
acknowledgement = ack-nhfb,
fjournal = "Scientific American",
journal-URL = "http://www.nature.com/scientificamerican",
}